# SDR CA990907041

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- System (JASC): 2730 · Elevator Control System
- Part: Spring
- Part number: 71056003
- Condition: Cracked
- Location: Stabalizer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE INSPECTION OBSERVED SOME SMALL MINUTE CRACKING AROUND THE RADIUS OF EACH HOOK END.  SPRING AND LINK CHANGED OUT WITH NEW, OLD SPRING TAGGED AND PLACED IN QUARANTINE.
